# SDR C2XA09RI049

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 23,677 hours, 17,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 4932 - EWR - FLIGHT CREW REPORTED STRONG ODOR OF SMOKE IN THE COCKPIT SHORTLY AFTER INITIAL DESCENT.  EWR MX RAN PACKS, PRESSURIZED AIRCRAFT, TURNED W/S HEAT ON AND HYDRAULIC PUMPS.  NO SMELL WAS DETECTED.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
